# SDR UIEA2025111801305

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEAM, LT WING OUTBD L/E CAVITY LOWER PNL FWD SUPPORT BEAM INNER FACE, OLES 1555.   REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02-0G-0, REV 62.  BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02-0G-0, REV 62.  PERFORMED NDT INSPECTION, REFER TO JOB CARD ATTACHING SHEET 0485548 & DATA SHEET  11618257-1. 4. ACCOMPLISHED EI T2025A57M-2325 REV 2 AND DWG 112U4610, SHEET 1 REV A. 5.
